hrcak mascot   Srce   HID

Mathematical Communications, Vol.1 No.1 Lipanj 1996.

Stručni rad

The problem of the initial approximation for a special nonlinear least squares problem

D. Jukić

Puni tekst: engleski, pdf (181 KB) str. 25-31 preuzimanja: 450* citiraj
APA
Jukić, D. (1996). The problem of the initial approximation for a special nonlinear least squares problem. Mathematical Communications, 1(1), 25-31. Preuzeto s http://hrcak.srce.hr/1845

Sažetak
In [6] the existence theorem for the best least squares approximation of parameters for the exponential function is proved.
In this paper we consider the problem of choosing a good initial approximation of these parameters.

Ključne riječi
least squares; existence problem; exponential function

Hrčak ID: 1845

URI
http://hrcak.srce.hr/1845

Posjeta: 596 *